# SDR SWAA2025122955331

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 15,490 hours, 8,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMX EXIT LIGHT BATTERY PACK M01675 FAILS CAPACITANCE CHECK,  REMOVED AND REPLACED EMX EXIT LIGHT BATTERY PACK M01675 PER [AMM 33-51-06-960-802-MAX.
